We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hi guys, I just wanted to know what most of you feel like going off the pill. I just recently went off the pill and it's giving me cramps (which I've never had even during AF) and it's making me lightheaded. What are some symptoms you guys had after going off the BCP???
Hi guys, I just wanted to know what most of you feel like going off the pill. I just recently went off the pill and it's giving me cramps (which I've never had even during AF) and it's making me lightheaded. What are some symptoms you guys had after going off the BCP??? [/b]
Coming off a hormonal contraceptive is a big transition and a shock to your body. It's normal to experience a wide range of symptoms as your body tries to regulate itself. Common complaints are irregular bleeding/spotting, headaches, moodiness, fatigue, feeling bloated, cramping, nausea, and more.
You may want to supplement with Evening Primrose Oil and a multivitamin high in B vitamins. These will help support your reproductive system through the transition.
Sounds like your body is just adjusting to not being on the pill. The first month that I stopped using the patch I thought for sure I was pregnant. Had some signs, even AF was late. Turns out it was just a reaction from not using the patch.
I just went through all of this too
I stopped taking mine on 8/10 and for the past few weeks, I too was thinking that I was PG...I should have started on Monday the 11th, but didn't actually start until today (friday). I was having all kinds of symptoms - cramping, nausea, sore breasts, pretty much all PG symptoms...
I took my last BCP on 30th August. I'm finding that I'm more tearful, clumsy and grumpy than usual. Also I'm experiencing cramps and sore breasts. And a rash of acne that makes me look like I'm 17 again! LOL!
I was on the pill for over 13 years (from the age of 15). I have no idea what my cycle should be. But I'm taking a B complex and essential fatty acid supplements, which I think is helping. And I'm also trying to eat properly - lots of veggies, fruit and so on. I think worrying about what's happening all the time is probably making things worse! So I'm trying not to stress too much.
Nichola, married to Patrick, mama to Iris (27th May 2008) and expecting a summer baby (EDD - 10th January 2011)